MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2033
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional devices will be identified in this report: catalog#: dsf2233, serial#: (b)(6), udi: (b)(4), catalog#: dsf1433, serial#: (b)(6), udi: (b)(4), and catalog#: dsf1245, serial#: (b)(6), udi: (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, this patient underwent an endovascular treatment for thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprosthesis (tambe).The patient previously had already been implanted with gore® excluder® aaa endoprosthesis in the abdominal aorta on an unknown date.In this tambe procedure, gore® dryseal flex introducer sheath, gore® tri-lobe balloon catheter, gore® molding & occlusion balloon catheter, and gore® tri lumen catheter (tlc) were used as accessory devices.Gore® viabahn® endoprosthesis with heparin bioactive surface (vsx) and gore® viabahn® vbx balloon expandable endoprosthesis (vbx) were used as branch components.During establishment of pull-through guidewire, a 0.018-inch guidewire could not be removed from the tlc catheter with significant resistance felt.As the guidewire was unable to be removed safely, the tlc catheter was withdrawn and exchanged for a new one.After deploying the tambe device, cannulation to the left renal artery from the upper extremity approach was challenging due to superiorly angulated renal artery.Although a guidewire could be advanced into the left renal artery, the severe angle prevented advancement of the angiographic catheter and stiff wire, making planned vbx placement unsuccessful from the arm approach.A femoral approach was then used to access the left renal artery.A vsx device followed by multiple vbx devices were deployed distally in a snorkel configuration to maintain renal blood flow.In addition, a vbx stent graft was deployed within the left renal artery portal of the tambe, and the portal was embolized with a plug and coils.As bridging devices between the tambe and previous excluder, a vela infrarenal endograft (afx2 system) and an aortic extender of excluder were used.The patient tolerated the procedure.On the same day as the procedure, the patient developed thromboembolism of the left popliteal artery.Thrombectomy was performed on the same day, resulting in restoration of blood flow.The patient was under hospitalization and no further health injury remained.The reporting physician commented as follows: (1) the left renal artery was highly angulated and insertion of vbx device was difficult.(2) since there were a large amount of mural thrombi in the aneurysmal sac, intraoperative catheter and device manipulation within the aneurysm was the most likely cause of thromboembolism.
 
Additional Manufacturer Narrative
H6: investigation findings and conclusions were updated to reflect the results of investigation.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24950191
Report Number3007284313-2026-04725
Device Sequence Number18668435
Product Code DYB
UDI-Device Identifier00733132630066
UDI-Public(01)00733132630066(17)281012
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale